Erratum: Good filtrations of symmetric algebras and strong F-regularity of invariant subrings (Mathematische Zeitschrift (2001) 236 (605-623))

Mitsuyasu Hashimoto

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)653
Number of pages1
JournalMathematische Zeitschrift
Volume253
Issue number3
DOIs
Publication statusPublished - Jul 2006
Externally publishedYes

Fingerprint

Symmetric Algebra
Subring
Filtration
Regularity
Invariant

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Erratum : Good filtrations of symmetric algebras and strong F-regularity of invariant subrings (Mathematische Zeitschrift (2001) 236 (605-623)). / Hashimoto, Mitsuyasu.

In: Mathematische Zeitschrift, Vol. 253, No. 3, 07.2006, p. 653.

Research output: Contribution to journalArticle

@article{48f30a323a8b4adeb13ee042c9ae823f,
title = "Erratum: Good filtrations of symmetric algebras and strong F-regularity of invariant subrings (Mathematische Zeitschrift (2001) 236 (605-623))",
author = "Mitsuyasu Hashimoto",
year = "2006",
month = "7",
doi = "10.1007/s00209-005-0932-4",
language = "English",
volume = "253",
pages = "653",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "3",

}

TY - JOUR

T1 - Erratum

T2 - Good filtrations of symmetric algebras and strong F-regularity of invariant subrings (Mathematische Zeitschrift (2001) 236 (605-623))

AU - Hashimoto, Mitsuyasu

PY - 2006/7

Y1 - 2006/7

UR - http://www.scopus.com/inward/record.url?scp=33646493839&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33646493839&partnerID=8YFLogxK

U2 - 10.1007/s00209-005-0932-4

DO - 10.1007/s00209-005-0932-4

M3 - Article

AN - SCOPUS:33646493839

VL - 253

SP - 653

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 3

ER -